# SDR DALA2023070705496

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 6,420 hours, 749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 AFTER CABIN DOOR CLOSURE, CIDS CAUTION CHECK DOOR PRESS 2R. CORRECTIVE ACTION: SERVICED 2R DOOR ASSIST BOTTLE. (4662448)
